# SDR USAABB00102

- Difficulty date: October 7, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Faulty
- Location: E/E Bay
- Part time: 39,630 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - CLIMBING THROUGH 18,000 FEET, CREW RECEIVED AN INTERMITTENT LEADING EDGE SLAT DISAGREE LIGHT.  THE CREW DECIDED TO RETURN TO PHL.  WHILE ON APPROACH, THE CREW RECEIVED THE EICAS MESSAGE 'FLAP/SLAT ELEC'.  MAINTENANCE REPLACED THE FSEU.  (X)
